# SDR UIEA2024082600846

- Difficulty date: August 22, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 84,622 hours, 16,956 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001101
- Part serial: NSN
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AS REPORTED BY F/AS, MID RH EMERGENCY FLASHLIGHT INOP( R/R RH MID EMERGENCY FLASHLIGHT IAW B767 AMM 25-64-00 & EEL. OPS CHECK GOOD. )
